I'm F 40 and have had Asthma since I was 6 - so I'm quite accustomed to being short of breath, and tired due to low O2 count to the point that I rarely notice it and just live on taking my Advair & Albuterol.
About 2 1/2 years ago I went to my physician after two occasions when I collapsed on the train to/from work (both times I needed to stand for the commute). It also felt as though my heart was skipping rope and would stop between beats. I was also starting to panic over odd things like driving, work etc (I'm a very calm person, often taking my time to think things through before I react) My physician, after complaining about his life for 20 minutes, would not listen to my concerns and declared that I had anxiety/depression and ordered up some medication for me. (looking back I believe he was projecting his own problems onto me) I tried the medication for about a week, it did nothing to help, and after an implication was made that it was all in my head by my physician I had no desire to go back to discuss it more with him.
Last summer I went on a trip with my kids that required a lot of walking. My left ankle/foot swelled up toward the end of our trip and I blamed the heat & walking. My foot returned to normal within a week.
Now, I once again am having swollen feet (2nd week, the swelling goes up and down depending on my activities), my heart feels like it's fluttering in my chest and even though I'm short of breath and can feel myself wheezing, I'm leery to take my asthma medication as it makes the heart beats more pronounced..
My doc (private practice) won't listen to me and I won't see him anymore, instead opting for the nurse practitioner in the office. There are no other doctors in my area. If this sounds like MVP, I'll try to book an appt with a cardiologist in my area, but I don't want to go in looking like an insane person.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?